MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ENDURITY DR; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) ENDURITY DR; Pulse generator, permanent, implantable
Model Number PM2160
Medical Device Problem Codes Over-Sensing (1438); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient's pacemaker exhibited far r over-sensing with p-waves occurring within the refractory period.No intervention was performed.There were no patient consequences.

Brand Name
ENDURITY DR
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24892778
Report Number2017865-2026-07930
Device Sequence Number13266791
Product Code NVZ
UDI-Device Identifier05414734507059
UDI-Public(01)05414734507059(10)A000039710(17)181031
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberPM2160
Device Lot NumberA000039710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIGHT ATRIAL LEAD.; RIGHT VENTRICULAR LEAD.
Patient Age61 YR
Patient SexFemale